Funny Thing!

What had cause my psychosis was the meds that my therapists gave me! Yep, the meds that was suppose to cure my depression and anxiety, gave me moments of hallucinations! XD

They were the meds, "Paxil", "Wellbutrin", "Zoloft", "Effexor" and "Xanax"! No, I wasn't taking them all at once! lol.

My doctor started me with Zoloft and it made me more weepy and more depressed. And then Effexor, which made me hear and see things and become paranoid! And then Wellbutrin, which I heard voices yelling at me! And Xanax had the same effect and I couldn't walk a straight line! 

Finally, it was Paxil... which I felt like a superhero and thought nothing could ever hurt me! I kind of took too many risks, like walking across the street without checking to see if the light had changed... and meeting a stranger off the net!

It was then that I refused all meds! I just didn't trust them anymore! My docs wanted to try others and I said, "NO! I'm not going to be the guinea pig anymore!" And I stayed without meds for over seven years... of course, those were years of deep depression and suicide attempts. :-o

And then, last year, I started talking Lexipro! There are NO psychosis in it's side effects. And very little side effects for that matter! Easy ones, like sleepiness and uncontrollable yawning... which went away for me within the first month. It works well and now I don't suffer from depression anymore. :-)

But, it's funny! With the other meds, the very thing that was suppose to help me stay sane, it had made me insane! XD

deleted deleted
26-30
3 Responses Feb 9, 2009

Olanzapine made me brain dead like someone would be chatting to me or I was with a group of friends and not one single thing would come into my head to say or reply, it was awful....I also put on stones in weight. Im now on Abilify and Haleperidol which have worked wonders for my pyschosis and voices as they have gone totally.....hope it stays this way....x

I'm not a fan of medication, olanzapine, abilify, I found they made me less able to concentrate and I was twitching loads. I have been offered to try others but I refused. The only medication I will take is the occasional Zopiclone to help get my sleep in order, and that is a last resort.

I totally forgot about Paxil in my post I just made!! That stuff made my eyes flicker rapidly and my eyeballs roll into the back of my head. (coming off of it)<br />
I felt like I was having lightning bolts shot threw my head and I would scream out in pain.<br />
<br />
The same with Effexor, except it made me have psychotic like symptoms. I was overly aggressive and was disassociating a lot. I also had the same lightning pains in my head that made me scream out in pain. <br />
<br />
I will NEVER touch those meds again. <br />
<br />
Oh, and xanax sort of sedates me, but sometimes it can make me manic. Go figure!